Alert archive / Georgia / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 202, NWS Atlanta, GA

April 22, 2005Taylor County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Apr 22, 2005, 5:55 PM EDT for Taylor County, Georgia. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 22, 2005, 5:55 PM EDT (21:55 UTC)
Expired
Apr 22, 2005, 6:30 PM EDT
In force
35 min
Issued by
NWS Atlanta, GA
Area
Counties, with a storm outline in the text

County Taylor County, GA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 22, 1:10 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.9 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2005-04-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 342 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2005-04-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
342 J/kg
Mixed-layer CIN
-81 J/kg
Mixed-layer LCL
856 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
40 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 222155
SVRFFC
GAC269-222230-
/O.NEW.KFFC.SV.W.0202.050422T2155Z-050422T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
555 PM EDT FRI APR 22 2005

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  TAYLOR COUNTY IN WEST CENTRAL GEORGIA

* UNTIL 630 PM EDT

* AT 552 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
  A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. 
  THIS STORM WAS LOCATED WEST OF BUTLER...AND WAS MOVING EAST AT 
  40 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  REYNOLDS.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3250 8442 3252 8443 3254 8443 3256 8439
      3267 8436 3269 8420 3266 8414 3266 8409
      3263 8405 3256 8407 3249 8413

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 5:45 PM EDT, 10 minutes earlier.

Area forecast discussion, Apr 22, 5:45 PM EDT, 10 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
545 PM EDT FRI APR 22 2005

.SHORT TERM...HAVE HAD A BUSY DAY WITH SEVERE WEATHER. AREA OF
THUNDERSTORMS CURRENTLY TRACKING SOUTHEAST ACROSS THE CWA WITH SOME
DRYING ACROSS THE NORTHWEST. MAIN UPPER TROUGH EXPECTED BY 06Z...SO
MAY BE SOME REDEVELOPMENT. HAVE LEFT CHANCE TO LIKELY POPS FOR THE
NIGHT. WITH DEEP TROUGH SATURDAY...STRONG WINDS AND COLD AIR
ADVECTION WILL TAKE PLACE. WIND ADVISORY MAY BE NEEDED FOR TOMORROW.
TEMPERATURES IN THE 30S POSSIBLE FOR TOMORROW NIGHT AND NEXT SHIFTS
MAY HAVE TO CONSIDER A FREEZE WARNING. DEEP COLD POOL CROSSING THE
CWA SATURDAY AND HAVE LEFT IN THE MENTION OF CONVECTION...BUT MOSTLY
EXPECTING A CHANCE OF SHOWERS.

.LONG TERM...DRY AND COOL FOR THE FIRST OF THE WEEK. SOME WEAK WAVES
IN THE WESTERLY FLOW FOR TUESDAY AND WEDNESDAY...SO LEFT IN THE
MENTION OF SHOWERS AND THUNDERSTORMS. THURSDAY AND FRIDAY LOOK DRY.

&&

.AVIATION...
RAPIDLY DEEPENING UPPER LOW IN THE OHIO VALLEY BRINGING STRONG TO
SEVERE TSRA TO THE AREA. FIRST LINE OF ACTIVITY/MCS EXITING FAR
SOUTHERN PORTIONS OF CWA AT THIS TIME. A BRIEF RESPITE ACROSS THE
NORTH BEFORE THE NEXT ROUND. ACTUAL FRONTAL SYSTEM AND ASSOCIATED
PVA YET TO PASS. ALREADY SEEING DEVELOPMENT ACROSS IL/W TN...THAT
WILL DEVELOP A LINE THAT SHOULD SWEEP THROUGH THE AREA BETWEEN
00Z-06Z. AFT 06Z...MUCH COLDER...DRIER AIR WILL FILTER INTO THE
CWA...WITH STRONG COLD ADVECTION. EXPECT CONSIDERABLE WRAP AROUND
MOISTURE AND SOME SHRA NC/NE GA WITH COLD AIR ALOFT INTO THE
AFTERNOON HOURS SAT. CLEARING WILL OCCUR AFT 00Z SUN.

CEILINGS...GENERALLY MVFR-VFR THIS EVENING OUTSIDE OF SHRS/TSRA
ACTIVITY. BRIEF PERIOD OF IFR POSSIBLE WITH BRIEF LINE OF EXPECTED
CONVECTIVE ACTIVITY THIS EVENING. MVFR CIGS WILL PREVAIL LATE
TONIGHT THROUGH EARLY AFTERNOON SAT.

VISIBILITY...GENERALLY VFR...EXCEPT LOCALLY IFR IN SHRA/TSRA THIS
EVENING. SOME MVFR POSSIBLE IN BRIEF SHRA NC/NE GA SAT
AFTERNOON...BUT THIS WILL MAINLY BE IN THE MOUNTAINS OF NE GA AND
NOT IN THE ATL OR AHN TAF SITES.

WX...EXPECT STRONG TO SEVERE NE-SW ORIENTED SQUALL LINE...ALBEIT
BRIEF...OF TSRA TO AFFECT MOST TAF SITES BETWEEN 00Z-06Z. MAIN
THREAT WILL BE 0.5-1.0 INCH HAIL AND WINDS GUSTS TO 50KTS. ISOLD
SHRA POSSIBLE MAINLY N-NE OF ATL AND AHN 15Z-20Z SAT.

WINDS...INITIALLY...IN ADVANCE OF EXPECTED SQUALL LINE THIS
EVENING...WINDS WILL BE MOSTLY SW 5-10KTS. WINDS GUSTS TO 50KTS
POSSIBLE WITH POSSIBLE SVR SQUALL LINE 00Z-06Z THIS EVENING. WINDS
GENERALLY 260-280 10-15KTS OVERNIGHT...BUT INCREASING RAPIDLY AROUND
12Z TO 15-20KTS WITH GUSTS 25-30KTS AFT 12Z. WIND WILL BE THE MOST
SIGNIFICANT TAF ISSUE FOR SATURDAY...ESPECIALLY FOR ATL.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATLANTA         55  60  37  57 /  40  30  10  10
ATHENS          56  62  37  57 /  60  30  10  10
GAINESVILLE     55  59  36  57 /  40  30  10  10
ROME            53  62  35  59 /  50  20  10  10
COLUMBUS        59  66  39  63 /  60  30  10  10
MACON           59  67  38  61 /  60  30  10  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
GA...NONE.

&&

41/RAB
Hazardous weather outlook, Apr 22, 11:48 AM EDT, 6 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1148 AM EDT FRI APR 22 2005

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-230900-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-CRAWFORD-
CRISP-DADE-DAWSON-DE KALB-DODGE-DOOLY-DOUGLAS-EMANUEL-FANNIN-FAYETTE-
FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-GWINNETT-HALL-HANCOCK-
HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-JASPER-JEFFERSON-JOHNSON-
JONES-LAMAR-LAURENS-LUMPKIN-MACON-MADISON-MARION-MERIWETHER-MONROE-
MONTGOMERY-MORGAN-MURRAY-MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-
OGLETHORPE-PAULDING-PEACH-PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-
SCHLEY-SOUTH FULTON-SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-
TELFAIR-TOOMBS-TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-
WARREN-WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1148 AM EDT FRI APR 22 2005

.DAY ONE...TODAY.

...SCATTERED SEVERE THUNDERSTORMS EXPECTED THIS AFTERNOON AND
   EVENING...

.SYNOPSIS...
AN AREA OF THUNDERSTORMS ACROSS NORTHERN ALABAMA MOVING INTO
NORTHWEST GEORGIA WILL CONTINUE TO MOVE SOUTHEAST ACROSS AN AREA
FROM ATLANTA TO ATHENS THIS AFTERNOON PUSHING SOUTHWARD TOWARDS
COLUMBUS AND MACON BY MID AFTERNOON. A SECONDARY AREA OF
THUNDERSTORMS ASSOCIATED WITH THE MAIN FRONTAL SYSTEM IS EXPECTED
TO MOVE ACROSS THE REGION THIS EVENING PROVIDING ANOTHER ROUND OF
THUNDERSTORMS...POSSIBLY SEVERE.

.PRIMARY HAZARD...
THE PRIMARY HAZARD FROM SEVERE THUNDERSTORMS THIS AFTERNOON WILL BE
LARGE HAIL.  THIS EVENING...DAMAGING WINDS AND ISOLATED TORNADOES
WILL ALSO BE POSSIBLE...ESPECIALLY ACROSS WEST-CENTRAL GEORGIA.

.DISCUSSION...
A LINE OF SHOWERS AND THUNDERSTORMS IN ASSOCIATION WITH AN
OUTFLOW BOUNDARY FROM PREVIOUS STORMS ACROSS NORTHERN ALABAMA
THIS MORNING WILL CONTINUE TO MOVE SOUTH INTO PARTS OF CENTRAL
GEORGIA THROUGH THIS AFTERNOON.  WITH CAPES EXPECTED TO REACH
INTO THE 1500 TO 2000 RANGE AND LIFTED INDICES OF -2 TO -4 ACROSS
CENTRAL GEORGIA THIS AFTERNOON...SOME THUNDERSTORMS MAY BECOME
SEVERE.  THIS EVENING...WITH THE PRIMARY FRONTAL BOUNDARY
APPROACHING...WIND PROFILES WILL BECOME MORE FAVORABLE FOR
DAMAGING WINDS AND ISOLATED TORNADOES.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS AND EMERGENCY MANAGERS HAVE BEEN ACTIVATED AND SHOULD BE
MONITORING WEATHER CONDITIONS IN THE DESIGNATED AREAS. SKYWARN
OPERATORS ALSO HAVE BEEN NOTIFIED. REPORT SEVERE WEATHER TO THE
NATIONAL WEATHER SERVICE IF IT OCCURS.

.DAY TWO THROUGH DAY SEVEN...SATURDAY THROUGH FRIDAY.
THERE IS A CHANCE OF THUNDERSTORMS SOUTHEAST OF MACON EARLY SATURDAY.
STRONG GUSTY WINDS CAN BE EXPECTED SATURDAY. FIRE WEATHER CONDITIONS
COULD BECOME CRITICAL SUNDAY. NO HAZARDOUS WEATHER EXPECTED MONDAY
OR THURSDAY. THERE IS A CHANCE OF THUNDERSTORMS TUESDAY AND
WEDNESDAY.

&&
FOR THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK AND OTHER WEATHER
INFORMATION...PLEASE VISIT OUR WEBSITE AT WEATHER.GOV...AND CLICK ON
GEORGIA.

JD

In the hours before

Special weather statement, Apr 22, 5:20 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
520 PM EDT FRI APR 22 2005

GAZ110>113-222200-

520 PM EDT FRI APR 22 2005

...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND 40 TO 50 MPH WINDS
IN TELFAIR...WHEELER...TOOMBS AND MONTGOMERY COUNTIES UNTIL 600 PM
EDT...

AT 517 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM NORTH OF KIBBEE TO ALAMO TO WORKMORE...
MOVING SOUTHEAST AT 30 MPH.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Apr 22, 5:27 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
527 PM EDT FRI APR 22 2005

GAZ079-222200-

527 PM EDT FRI APR 22 2005

...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND 40 TO 50 MPH WINDS
IN TALBOT COUNTY UNTIL 600 PM EDT...

AT 522 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER TALBOTTON...MOVING EAST AT 30 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZE HAIL...FREQUENT
CLOUD-TO-GROUND LIGHTNING AND WIND GUSTS TO 40 MPH. BRIEF HEAVY
DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS ARE EXPECTED TO
REACH 40 TO 50 MPH...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF
DIMES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, Apr 22, 5:28 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
528 PM EDT FRI APR 22 2005

GAZ091-092-222200-

528 PM EDT FRI APR 22 2005

...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND 40 TO 50 MPH WINDS
IN SCHLEY AND MARION COUNTIES UNTIL 600 PM EDT...

AT 526 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM TAZEWELL TO ELLAVILLE...MOVING EAST AT 35
MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZE HAIL...FREQUENT
CLOUD-TO-GROUND LIGHTNING AND WIND GUSTS TO 40 MPH. BRIEF HEAVY
DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS ARE EXPECTED TO
REACH 40 TO 50 MPH...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF
DIMES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, Apr 22, 5:38 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
538 PM EDT FRI APR 22 2005

GAZ066>076-081>084-230000-
BALDWIN-BIBB-CRAWFORD-GLASCOCK-JEFFERSON-JONES-LAMAR-MERIWETHER-
MONROE-PIKE-TROUP-TWIGGS-UPSON-WASHINGTON-WILKINSON-
538 PM EDT FRI APR 22 2005

...SEVERE THUNDERSTORM WATCH NUMBER 187 HAS BEEN CANCELLED...

THE SEVERE THUNDERSTORM WATCH HAS BEEN CANCELLED FOR THE FOLLOWING
COUNTIES...BALDWIN...BIBB...CRAWFORD...GLASCOCK...JEFFERSON...
JONES...LAMAR...MERIWETHER...MONROE...PIKE...TROUP...TWIGGS...
UPSON...WASHINGTON AND WILKINSON.

GAZ078>080-085-086-089>098-102>113-230000-
BLECKLEY-CHATTAHOOCHEE-CRISP-DODGE-DOOLY-EMANUEL-HARRIS-HOUSTON-
JOHNSON-LAURENS-MACON-MARION-MONTGOMERY-MUSCOGEE-PEACH-PULASKI-
SCHLEY-STEWART-SUMTER-TALBOT-TAYLOR-TELFAIR-TOOMBS-TREUTLEN-WEBSTER-
WHEELER-WILCOX-
538 PM EDT FRI APR 22 2005

...SEVERE THUNDERSTORM WATCH NUMBER 187 REMAINS IN EFFECT...

THE SEVERE THUNDERSTORM WATCH CONTINUES FOR THE FOLLOWING COUNTIES...
BLECKLEY...CHATTAHOOCHEE...CRISP...DODGE...DOOLY...EMANUEL...
HARRIS...HOUSTON...JOHNSON...LAURENS...MACON...MARION...MONTGOMERY...
MUSCOGEE...PEACH...PULASKI...SCHLEY...STEWART...SUMTER...TALBOT...
TAYLOR...TELFAIR...TOOMBS...TREUTLEN...WEBSTER...WHEELER AND WILCOX
COUNTIES.
Special weather statement, Apr 22, 5:52 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
552 PM EDT FRI APR 22 2005

GAZ089-222215-

552 PM EDT FRI APR 22 2005

...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND 40 TO 50 MPH WINDS
IN MUSCOGEE COUNTY UNTIL 615 PM EDT...

AT 548 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM MIDLAND TO COLUMBUS...MOVING EAST AT 40
MPH.

RAINFALL AMOUNTS UP TO 1 TO 2 INCHES CAN BE EXPECTED WITH THESE
STORMS OVER THE NEXT HOUR. DRIVERS SHOULD USE CAUTION AS INTENSE
RAINFALL MAY REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS
ALSO LIKELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS ARE EXPECTED TO
REACH 40 TO 50 MPH...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF
DIMES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Local storm report, Apr 22, 5:53 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
553 PM EDT FRI APR 22 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             5 S DRY BRANCH          32.73N 83.50W
04/22/2005  0.88 INCH        TWIGGS             GA   PUBLIC

0510 PM     HAIL             5 NE COLUMBUS           32.52N 84.91W
04/22/2005  0.88 INCH        MUSCOGEE           GA   PUBLIC

0518 PM     HAIL             LILLY                   32.15N 83.88W
04/22/2005  0.88 INCH        DOOLY              GA   COUNTY OFFICIAL

0535 PM     HAIL             CATAULA                 32.66N 84.87W
04/22/2005  0.75 INCH        HARRIS             GA   PUBLIC

            DIME TO PENNY SIZE HAIL.

&&

EA

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 11:32 AM EDTSevere Thunderstorm WarningFFCHouston, Peach43 min
Apr 22, 12:23 PM EDTSevere Thunderstorm WarningFFCCarroll67 min
Apr 22, 12:38 PM EDTSevere Thunderstorm WarningFFCCobb, Paulding37 min
Apr 22, 12:41 PM EDTSevere Thunderstorm WarningFFCCherokee, Dawson, Pickens34 min
Apr 22, 12:48 PM EDTSevere Thunderstorm WarningFFCCoweta, Heard57 min
Apr 22, 1:03 PM EDTSevere Thunderstorm WarningFFCLumpkin, White27 min
Apr 22, 1:08 PM EDTSevere Thunderstorm WarningFFCDouglas37 min
Apr 22, 1:11 PM EDTSevere Thunderstorm WarningFFCMeriwether, Troup49 min
Apr 22, 1:13 PM EDTSevere Thunderstorm WarningFFCForsyth, Hall47 min
Apr 22, 1:16 PM EDTSevere Thunderstorm WarningFFCFulton44 min
Apr 22, 1:46 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette29 min
Apr 22, 1:59 PM EDTSevere Thunderstorm WarningFFCMeriwether, Pike, Upson46 min
Apr 22, 2:01 PM EDTSevere Thunderstorm WarningFFCSpalding44 min
Apr 22, 2:05 PM EDTSevere Thunderstorm WarningFFCBarrow, Walton40 min
Apr 22, 2:08 PM EDTSevere Thunderstorm WarningFFCNewton, Rockdale38 min
Apr 22, 2:29 PM EDTSevere Thunderstorm WarningFFCClarke, Madison, Oconee46 min
Apr 22, 2:33 PM EDTSevere Thunderstorm WarningFFCLamar27 min
Apr 22, 2:37 PM EDTSevere Thunderstorm WarningFFCTroup23 min
Apr 22, 2:41 PM EDTSevere Thunderstorm WarningFFCButts, Jasper34 min
Apr 22, 2:43 PM EDTSevere Thunderstorm WarningFFCUpson47 min
Apr 22, 2:47 PM EDTSevere Thunderstorm WarningFFCOglethorpe43 min
Apr 22, 3:09 PM EDTSevere Thunderstorm WarningFFCTalbot, Taylor36 min
Apr 22, 3:14 PM EDTSevere Thunderstorm WarningFFCBaldwin, Bibb, Jones61 min
Apr 22, 3:14 PM EDTSevere Thunderstorm WarningFFCWilkes46 min
Apr 22, 3:17 PM EDTSevere Thunderstorm WarningFFCTaliaferro31 min
Apr 22, 3:31 PM EDTSevere Thunderstorm WarningFFCWarren44 min
Apr 22, 3:44 PM EDTSevere Thunderstorm WarningFFCTwiggs, Wilkinson46 min
Apr 22, 4:09 PM EDTSevere Thunderstorm WarningFFCMacon36 min
Apr 22, 4:13 PM EDTSevere Thunderstorm WarningFFCBleckley, Laurens63 min
Apr 22, 4:32 PM EDTSevere Thunderstorm WarningFFCHarris, Muscogee43 min
Apr 22, 4:43 PM EDTSevere Thunderstorm WarningFFCHarris, Troup47 min
Apr 22, 5:00 PM EDTSevere Thunderstorm WarningFFCDooly45 min
Apr 22, 5:18 PM EDTSevere Thunderstorm WarningFFCHarris42 min
Apr 22, 5:39 PM EDTSevere Thunderstorm WarningFFCDooly51 min
Apr 22, 5:47 PM EDTSevere Thunderstorm WarningFFCTalbot28 min
Apr 22, 5:48 PM EDTSevere Thunderstorm WarningFFCMontgomery, Wheeler27 min
Apr 22, 6:05 PM EDTSevere Thunderstorm WarningFFCPulaski, Wilcox55 min
Apr 22, 6:06 PM EDTSevere Thunderstorm WarningFFCMarion, Schley24 min
Apr 22, 6:15 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Muscogee30 min
Apr 22, 6:19 PM EDTSevere Thunderstorm WarningFFCMacon26 min
Apr 22, 6:25 PM EDTSevere Thunderstorm WarningFFCSchley20 min
Apr 22, 6:36 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly24 min
Apr 22, 6:46 PM EDTSevere Thunderstorm WarningFFCChattahoochee29 min
Apr 22, 6:55 PM EDTSevere Thunderstorm WarningFFCDooly37 min
Apr 22, 7:03 PM EDTSevere Thunderstorm WarningFFCWilcox42 min
Apr 22, 7:08 PM EDTSevere Thunderstorm WarningFFCCrisp52 min
Apr 22, 7:33 PM EDTSevere Thunderstorm WarningFFCDade27 min
Apr 22, 7:52 PM EDTSevere Thunderstorm WarningFFCCatoosa, Whitfield23 min
Apr 22, 7:58 PM EDTSevere Thunderstorm WarningFFCDade, Walker34 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.